# SDR P5CA9800096

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON BULKHEAD RT TOP CORNER FILLET PLATE FASTENER HOLES 2 EA CRACKED.  DOUBLER REPAIRED PER REPAIR SCHEME 54-51-33638 AND SB.
